Kook denounces Ashton after Versed used during colonoscopy

Versed planned for colonoscopy - scared to death of Versed
« on: November 13, 2017, 10:20:58 pm »


On Nov 16 I am scheduled for a colonoscopy and they say they will give Versed and Demerol, but I understand the Versed is a benzo! I suffered pure physical hell for about a year after getting off even the smallest amount of Ativan and I have now been pretty much back to normal for the past few months. I would almost rather die of colon cancer than go through the physical dependency hell again. I am seeing if they can use something else, but my doc says all should be fine with the meds they use. But this is from my doc that was pretty much clueless and reluctant to believe all my prior illness symptoms were from going off Ativan. Any experiences with this Versed stuff for medical procedures? I searched the forum and only found old archives on the subject, but no recent experiences.

I saw on the forum where some say to use Propofol instead, but not sure if my HMO would use that. I wonder if high dose Atarax may take the place of Versed to get me through the procedure. I have taken small amounts of Atarax when having occasional sleep problems and it makes me very groggy even in 1/4 tab dose but no physical dependency hell like a Benzo.

Re: Versed planned for colonoscopy - scared to death of Versed
« Reply #13 on: November 19, 2017, 05:56:54 pm »


Well now its the 19th (3rd day after my procedure with Versed & Demerol) and now I feel worse. It feels like the old Ativan withdrawal symptoms reigniting (weak, nausea, dizzy, chilly & some brain zaps). I actually felt better on the 1st and 2nd day after the procedure, which is why I am thinking withdrawal reignited because I noticed before when on Ativan that it was usually day 2 or 3 when I would start to feel bad when stopping Ativan. Anyway I sure hope I am not going back into full withdrawal where it will take me another 9 months to a year to feel better. I should have opted for Demerol alone and not the Versed for the Colonoscopy but I chickened out and listened to the medical team that I should be ok. So, now I suffer for listening to medical staff. I am just not sure how long I will suffer of if it will get worse in the days ahead. All I know is that I am starting to experience the familiar benzo withdrawl symptoms. Any others had such experience? I am just a bit concerned of what I may have to deal with going ahead. Although this is not the same circumstance, I suppose the situation with the Versed may be similar to someone that was benzo free but then slipped and took a benzo again. So although the Ashton Manual says Versed will not cause benzo withdrawl to return, I would suggest to watch out!!! My bad, so now I have to live with it!! I sure wish I saw the members posts mentioned above sooner, since my procedure was already on the 16th. I am also 60+ so who knows, age & prior benzo problems may have something to do with it too. Hindsight is painful!!
« Last Edit: November 19, 2017, 06:22:51 pm by [Buddie] »

Anti-psychiatry Benzo Buddies ghouls try to talk hallucinating addict out of seeking professional help

Considering Nursing Home care
« on: November 01, 2017, 11:34:47 pm »


Hello everyone,

I have been through multiple withdrawals, almost on a monthly basis, over the past 5 years of being on klonopin. I made a huge mistake doing that, and I now know it. I was so frightened and terrified that I couldn’t even think straight. Even on the medication, I was in a lot of distress. I am now hardly able to take care of myself. I have lost almost all proprioception and can’t feel the muscles I’m tensing. This actually started possibly years ago. I am at a point where I have encountered near death experiences of being completely out of my body, much more than just dr/dp. I haven’t been able to let my body relax since my high anxiety took me into dr/dp 7 years ago (upon which I became frozen in my own body and couldn’t get help or info anywhere), 2 years before I was on meds. I am afraid to move or even think about most of my body and head. My sense of my body is constantly fluctuating. I have saucer sized pupils almost all day every day. When I look at them under light in the bathroom, they are constantly becoming huge then small. My mother has been taking care of me for the past 3 years, but she is getting older and I can’t put this on her anymore. I am only 31, but I am becoming severely disabled by this. If I even think about my body I feel pain. Over the years of repeated withdrawal, I have been mentally running away from what is happening to me more and more. The more I go on, the worse everything is getting. I am now having near-death compelete out of body experiences frequently. My nervous system is so wired that when I get up to do something, I am completely out of my body and can’t feel anything. When I sit down I start to feel all kinds of pain and horrible sensations. My proprioception is totally gone. My mouth feels sideways sometimes. Other times it starts to feel gigantic. And it is all I can really notice. Something is very wrong with me. I’ve done some kind of damage that I couldn’t feel because I’ve been outside of my body for years. I do have a feeling that I’m going to die, but it’s not a panicky one that I had 7 years ago when I entered dr/dp. This is an oddly calm acceptance.

So, I really think I need to be in a nursing home under medical care despite my age. I just contacted my doctor about it and I’m waiting for a reply. I know this seems crazy to everyone else in my life, but I know it’s what needs to be done in case something happens and to relieve the burden on my mother. I’m only getting worse and worse, and I have a feeling I’m on the verge of a serious occurrence that may threaten my life. I may even have to go back on klonopin just to stabilize. Just maybe there is a possibility I could do a supremely slow taper at some point in the distant future after I possibly correct the things that are physically wrong with me. To be honest, a lot of what I read here is what I experienced during my first or second year on the med. I feel like I unknowingly kindled myself dozens of times and found out all of this information I found way too late.

So, I guess my question is, what do you guys think? I’m losing my abilities to do anything even worse than before. I was hardly able to take care of myself the last few years on klonopin. I just sat in my chair hoping to distract myself at my computer. I had to leave grad school a year before I had my phd, and I pretty much became homebound then. I thought it was all just some mysterious thing that was destroying me and no one could figure it out. Now I know, but it’s too late. Do you think I will be able to do this? Do they have to have a definite diagnosis for me to be put in there? Please let me know anything you have to say about this.

Re: Considering Nursing Home care
« Reply #1 on: November 02, 2017, 12:05:41 am »


If you tell your doctor what you just wrote they won’t put you in a nursing home unfortunately, they’ll send you to a psych hospital. I know your feeling rough and guilty but you got to pull yourself together for your family. Vent all you want, it helps for sure but just know that you aren’t broken forever. This will end one day. You might have underlying issues as so I as well but this isn’t baseline if you weeent like this prior to the meds.

Benzo Buddies promotes Scientology cult’s Tom Cruise’s “wisdom”

The Wisdom of Tom Cruise
« on: November 05, 2017, 05:17:16 pm »


Often think of the 2005 interview with Matt Lauer and Tom Cruise and how right Cruise was.

My draw-ring for today:

« Last Edit: November 05, 2017, 05:25:19 pm by [Buddie] »

Re: The Wisdom of Tom Cruise
« Reply #1 on: November 05, 2017, 06:05:01 pm »


It’s haunting now to look back and know that he was right…about these poisons. Great artwork!

Alcoholic tapers with Vodka at online Ashton shrine

Question about alcohol
« on: November 02, 2017, 02:53:39 am »


Thinking about trying this but I’m worried about how it affects gaba receptors. But If I do try it, I’m using 175 mls of liquid. Do I put 2 mls of Vodka and 173 mls of water?


Scared of the effect bc I’m an alcoholic.